# SDR ASOA201000290

- Difficulty date: February 21, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 29,136 hours, 25,732 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE.  PLACED EMERGENCY LIGHT SWITCH IN ARMED POSITION AND CHARGED EMERGENCY LIGHT BATTERY. OPS CHECKED GOOD IAW AMM 33-51-00
